# SDR CALA9900775

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FRAME OF CENTER CARGO COMPARTMENT VERTICAL WALL AT STA 1841, RBL 20.  THE CRACKED AREA WAS TRIMMED OUT AND REINFORCED WITH DOUBLER IAW SRM 53-00-01, FIGURE 4 AND 51-31-01.
